Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Realising $\pi_\ast^eR$–algebras by global ring spectra

Jack Morgan Davies

Algebraic & Geometric Topology 21 (2021) 1745–1790
Abstract

We approach a problem of realising algebraic objects in a certain universal equivariant stable homotopy theory, the global homotopy theory of Schwede (2018). Specifically, for a global ring spectrum R, we consider which classes of ring homomorphisms η: πeR S can be realised by a map η: R S in the category of global R–modules, and what multiplicative structures can be placed on S. If η witnesses S as a projective πeR–module, then such an η exists as a map between homotopy commutative global R–algebras. If η is in addition étale or S0 is a –algebra, then η can be upgraded to a map of 𝔼–global R–algebras or a map of 𝔾R–algebras, respectively. Various global spectra and 𝔼–global ring spectra are then obtained from classical homotopy-theoretic and algebraic constructions, with a controllable global homotopy type.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 3.229.124.74 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
global homotopy theory, stable homotopy theory, higher algebra, equivariant homotopy theory, étale morphisms, realising algebra
Mathematical Subject Classification
Primary: 55P43, 55P91, 55P92, 55Q91
References
Publication
Received: 12 September 2019
Revised: 20 June 2020
Accepted: 27 July 2020
Published: 18 August 2021
Authors
Jack Morgan Davies
Mathematisch Instituut
Universiteit Utrecht
Utrecht
Netherlands